Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes dark lines running down the sides of the nose?

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7513 Questions
Question
Hi
I am 29 years old female and i am seeing slanting black lines from sides of my nose? Please see attached pics. What are these? I am worried as this is quite visible.
Wed, 23 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 5 minutes later
Brief Answer:
Sunscreen and depigmenting cream

Detailed Answer:
Hello. Thank you.
I am Dr. Kakkar (Dermatologist and Venereologist). I have noted your concern and I have viewed the image.
You seem to have pigmentation at the sides of nose. I suggest you to use a broad spectrum sunscreen during the day. At night you may use a depigmenting cream e.g Kojic acid cream (Kojic cream) over the affected area. It is prescription product.

Regards
Above answer was peer-reviewed by
 
Follow-up: What causes dark lines running down the sides of the nose? 1 hour later
Considering oily skin which would be the best sunscreen
 
 
Answered by Dr. Kakkar S. 10 hours later
Brief Answer:
Regarding sunscreen

Detailed Answer:
Hi.

A gel based sunscreen Or one which clearly mentions - non comedogenic, non greasy and suitable for oily skin.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor